# SDR 20010413CW005

- Difficulty date: March 21, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Aircraft: N101JB
- Make and model: Cessna 310K
- Aircraft serial: 310K0110
- Engine: Cont IO470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 08130005
- Condition: Cracked
- Location: Fuselage
- Part time: 5,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF AIRCRAFT HEATER DUCTING, MECHANIC NOTICED THE RIGHT BULKHEAD AT STA 29.93 UNDER HEATER WAS CRACKED.  ALSO CHECKED LEFT SIDE BULKHEAD AT STA 29.93 AND FOUND THAT BULKHEAD CRACKED IN THE SAME LOCATION.  NOTE  THAT SUPPORT FOR NOSE WHEEL STEERING PULLEY IS ATTACHED TO BULKHEAD NEAR CRACK.  MOVEMENT OF PULLEY AND CABLE TENSION MAY CAUSE BULKHEAD TO FLEX.  RECOMMEND CHECKING CABLE TENSION DURING INSPECTION OF NOSE WHEEL STEERING SYSTEM.
